# SDR COEA2025061109913

- Difficulty date: December 31, 2024
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53371229238
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK  COE/MAJOR REPAIR: INTERCOSTAL FWD OF FRAME 15 BELOW STRINGER 5L HAS OPEN HOLES DUE TO THE M7 CARGO CONVERSION. CORRECTIVE ACTION: REPAIRED PER U.S. TECHNICAL E.O. DOC NO: EO25174-53-01.
